Open Access
October 2013 Stronger versions of the Orlicz-Petty projection inequality
Károly J. Böröczky
J. Differential Geom. 95(2): 215-247 (October 2013). DOI: 10.4310/jdg/1376053446


We verify a conjecture of Lutwak, Yang, and Zhang about the equality case in the Orlicz-Petty projection inequality, and provide an essentially optimal stability version.


Download Citation

Károly J. Böröczky. "Stronger versions of the Orlicz-Petty projection inequality." J. Differential Geom. 95 (2) 215 - 247, October 2013.


Published: October 2013
First available in Project Euclid: 9 August 2013

zbMATH: 1291.52012
MathSciNet: MR3128983
Digital Object Identifier: 10.4310/jdg/1376053446

Rights: Copyright © 2013 Lehigh University

Vol.95 • No. 2 • October 2013
Back to Top